MathSciNet Relay Station
MathSciNet bibliographic data
MR2515811 (2010k:57021) 57M27 (18G60)
Ceniceros, Jose; Nelson, Sam Virtual Yang-Baxter cocycle invariants. Trans. Amer. Math. Soc. 361 (2009), no. 10, 5263–5283.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement